# SDR CALA2022122803505

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB SUPPORT HAVE CORROSION TOP AND UNDER BETWEEN FR 69 AND FR70 RST23 PER NR9296332/40332 .  RMVD AND RPLD NEW RH WEB SUPPORT DUE TO OUT OF LIMIT MATERIAL LOSS IAW SRM 51-72-41. VERIFIED NEW PART RECEIVED IAW SRM 53-41-17. LOCATED AND DRILLED NEW PORT IAW SRM 51-44-11-001. INSTALLED NEW WEB SUPPORT AT AFT RH BETWEEN FR 69 & 70 IAW SRM 51-42-11. PRIME AND PAINT NEW INSTALL PORT IAW SRM 51-23-11. CICI PORT IAW SRM 51-22-00.
